Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Skin rash/hives after surgery

jmgagnonjjmgagnon Posts: 1
edited 06/11/2012 - 8:59 AM in Recovering from Surgery
I developed a severe skin rash/hives after having my decompression surgery. I've tried benedryl, medrol pack, etc. much to no relief. I feel like a leper with an uncontrollable skin diseaes. any suggestions???
advertisement

Comments

  • Has your doc run any blood tests to see what your blood count looks like? Sounds like an incredible allergic reaction to something. Whether it was something used externally or something you are taking, that's where your doc needs to help you figure it out. Are the hives in a specific area?

    Welcome to Spine Health.

    "C"
Sign In or Register to comment.